I was wondering if any of you who have had LEEP's done have noticed changes in your period following the procedure?
I had a LEEP on 1/4 and since my periods have been more like 7 or 8 days of spotting rather than the 3-5 days they used to be? Also, I've noticed my pms symptoms (crankiness and migraines) begin much earlier than they used to? Last month I felt like I never had an actual period as the discharge remained darker in color (was never quite red, like it used to be) and cramps were back in full force.
I take Yasmin, so I thought that would continue to curb the pms issues and keep things going typically. Prior to the LEEP menstruation was pretty on 'schedule' for me.
I am going to call the Dr's office on Tuesday when the nurse who I love is in, she was very helpful with my dysplasia/LEEP questions (she's off on Monday), but I wondered if any of you had similiar issues.
I had 2 cold knife cones rather than a LEEP, but I think I can relate. My periods since my first cone in December were much like yours. My last one was the only one that was anywhere close to normal (red finally after a few days of brown...TMI, sorry ). I would think that it's probably just a normal reaction by your body to the trauma. Good idea to call the nurse, but I just wanted to let you know that you weren't the only one.
Meg, 26, 1a1 cervical adenocarcinoma, cone 12/12/05, 2nd cone/pelvic lymphadenectomy 3/1/06, NED
I had changes similiar to what you are describing after just having cryotherapy and was wondering what the heck was going on I thought it was from stressing out. I'll have a combo of spotting and discharge as well at first then real heavy period for three days then its over. My gyno told me it was noormal though which is odd.
I actually have an appointment with my OB/GYN on Tuesday. We'll be discussing these changes because during my last period I had a very, very hard time with PMS - wicked migraines and cramps.
I am considering changing bcp's if that will help,
Will keep everyone posted since this is beginning to seem more and more common.